MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number PROXIDIAGNOST N90
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Proxidiagnost n90 is a multi-functional general r/f system.It is suitable for all routine radiography and fluoroscopy exams, including specialist areas like angiography or pediatric work, excluding mammography.This report is based on information provided by philips field service personnel and has been investigated by the philips complaint handling team.Philips received a complaint for the proxidiagnost n90 indicating that a piece of the footboard was missing, resulting in exposed internal parts and a potential safety concern.The issue was identified while the device was outside clinical use (during setup).There was no patient or user impact reported.The initial assessment by the field service engineer (fse) identified that a nut from the footrest side cover plate had come loose, leading to partial detachment of the footboard component and exposure of internal parts.As an immediate corrective action, the loose/missing hardware was addressed, and a replacement footrest assembly was ordered.The field engineer subsequently replaced the footrest assembly, followed by verification of proper installation and functionality.Post-service validation confirmed that the system was fully operational and met specifications, and the device was returned to service.Based on the available information, the most probable cause of the issue was loosening of the mounting nut over time due to normal wear and tear, resulting in detachment of the footboard component.The issue was resolved through hardware replacement, and no further issues were observed.The device was returned to use with full functionality.
 
Event or Problem Description
It was reported that the piece of the footboard was missing, resulting in exposed parts and a potential safety concern.The device was outside of use and there was no harm to the patient or user.

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24956411
Report Number3003768251-2026-100006
Device Sequence Number12082301
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public(01)00884838085619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIDIAGNOST N90
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown